# SDR UPS08851435

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3759258
- Condition: Corroded
- Location: Bs 1280 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C CARGO COMPARTMENT STA 1280, LONGERON 35R AND SPLICE HAVE CORROSION.  REPLACED LONGERON 35R SPLICE FITTING REF SRM 51-01-20D AND SRM 51-01-24.
